# SDR DHL9870820C

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, BUTT JOINT BS 259 AFT PANEL INDICATES OVER 10 PERCENT MATERIAL LOSS BETWEEN STRINGER 21R TO 23R.  CUT OUT DAMAGED SECTION, INSTALLED REPAIR PER S/B 53-0084.  N/R 3043
